# SDR SWAA2018073123970

- Difficulty date: July 23, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR Z ANGLE CRACKED AT BS 303.9, AT FASTENER HOLE.  R&R Z ANGLE PER EA.
